# SDR SWAA2022050290233

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 20 BS 867+17. / [01] REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 20 BS 867 TO 947 RH;IAW SRM 51-40-02.;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 20 BS 867+17;AT DISCREPANCY AREA;FOUND TO BE OUT LIMITS MEASURES: L=1.00;W=.400;D=.013;ORIGINAL TICKNESS:0.040';REMAINING TICKNESS:0.027;MATERIAL LOSS:0.013';IAW SRM 53-00-53--1A-2;PARAG 4A-2 DETAIL C FIG.103;TOOL USED:ATS1671;S/N 65093024;DUE:10/2022.;[03] CUSTOMER CARD TTG8Q00BLWP5 IS FOR DOCUMENTATION OF CORROSION REMOVAL AND FABRICATION ONLY.;[04] VERIFIED CORRECTIVE ACTION 2.;[05] CUSTOMER CARD TTG8Q00BLW5P IS FOR DOCUMENTATION OF CORROSION REMOVAL AND FABRICATION ONLY;[06] LOCATED AND DRILLED NEW SIDEWALL SUPPORT WITH P/N BAC1496-377;7075-T62;LOT#1484618-1;IAW SRM 53-70-53-0I-2;51-10-05 AND DWG#146A7500.OK TO TREAT AND PRIME.;[07] VERIFIED CORRECTIVE ACTION 6. OK TO TREAT AND PRIME;[08] QUIMICAL CONVERSION COATING AND PRIMER SIDEWALL SUPPORT BS 867 TO 887;IAW AMM 51-21-41 AND 51-21-72.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMER SIDEWALL SUPPORT BS 867 TO 887;IAW AMM 51-21-41 AND 51-21-72. OK TO INSTALL SPLICE;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED SPLICE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 20 BS867 TO BS887;IAW SRM 51-40-02 AND DGW#146A7500;ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[12] VERIFIED CORRECTIVE ACTION 11
